Sku: 2573846
Mucinex Sinus Tablets provide temporary relief from the symptoms of sinus congestion, hay fever and cold & flu such as: sinus pain, sinus headache, blocked or runny nose, sneezing, itchy...
Mucinex Sinus Tablets provide temporary relief from the symptoms of sinus congestion, hay fever and cold & flu such as: sinus pain, sinus headache, blocked or runny nose, sneezing, itchy...
Availability: Many In Stock
$16.79
Quantity:
+
-

Description

Mucinex Sinus Tablets provide temporary relief from the symptoms of sinus congestion, hay fever and cold & flu such as: sinus pain, sinus headache, blocked or runny nose, sneezing, itchy or watery eyes, fever, body aches & pains.

  • Triple action relief tablets*
  • to help relieve sinus pain, congestion and allergy. Available in 24 & 48 pack in Pharmacy only.
  • *Note tablets may cause drowsiness (avoid alcohol and driving).
  • Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.

INGREDIENTS

Paracetamol 500mg Phenylephrine, Hydrochloride 5mg, Chlorphenamine Maleate 2mg

 

DOSAGE

Adults and children 12 years & over: Take 2 tablets every 4-6 hours when necessary. No more than 8 tablets should be taken in 24 hours. Do not give to children under 12 years of age.

WARNINGS

?Keep to the recommended dose. Do not take this medicine or longer than 48 hours at a time (Children & Adolescents) or a few days at a time (Adults) unless advised by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Consult a doctor or pharmacist before use:
- with other products containing paracetamol
- if you are pregnant or likely to become pregnant or breastfeeding
- if you have high blood pressure or heart problems or are taking antidepressant medication.

Phenylephrine hydrochloride may cause sleeplessness. Chlorphenamine maleate may cause drowsiness. Be careful about driving a vehicle or operating machinery within 8 hours of taking this medicine. Avoid alcohol.

Do not use with other medicines intended to treat the symptoms of the common cold, except on the advice of a healthcare professional. Do not take with other products containing paracetamol, except on the advice of a healthcare professional. Do not use with other antihistamines.

Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.

Mucinex Sinus Tablets provide temporary relief from the symptoms of sinus congestion, hay fever and cold & flu such as: sinus pain, sinus headache, blocked or runny nose, sneezing, itchy or watery eyes, fever, body aches & pains.

  • Triple action relief tablets*
  • to help relieve sinus pain, congestion and allergy. Available in 24 & 48 pack in Pharmacy only.
  • *Note tablets may cause drowsiness (avoid alcohol and driving).
  • Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.

INGREDIENTS

Paracetamol 500mg Phenylephrine, Hydrochloride 5mg, Chlorphenamine Maleate 2mg

 

DOSAGE

Adults and children 12 years & over: Take 2 tablets every 4-6 hours when necessary. No more than 8 tablets should be taken in 24 hours. Do not give to children under 12 years of age.

WARNINGS

?Keep to the recommended dose. Do not take this medicine or longer than 48 hours at a time (Children & Adolescents) or a few days at a time (Adults) unless advised by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Consult a doctor or pharmacist before use:
- with other products containing paracetamol
- if you are pregnant or likely to become pregnant or breastfeeding
- if you have high blood pressure or heart problems or are taking antidepressant medication.

Phenylephrine hydrochloride may cause sleeplessness. Chlorphenamine maleate may cause drowsiness. Be careful about driving a vehicle or operating machinery within 8 hours of taking this medicine. Avoid alcohol.

Do not use with other medicines intended to treat the symptoms of the common cold, except on the advice of a healthcare professional. Do not take with other products containing paracetamol, except on the advice of a healthcare professional. Do not use with other antihistamines.

Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.

  • Any Product types that You want - Simple, Configurable, Bundled and Grouped Products
  • Downloadable/Digital Products, Virtual Products
  • Inventory Management with Backordered items
  • Customer Personalized Products - upload text for embroidery, monogramming, etc.
  • Create Store-specific attributes on the fly
  • Advanced Pricing Rules and support for Special Prices
  • Tax Rates per location, customer group and product type
  • Detailed Configuration Options in Theme Admin Penl
  • Any Product types that You want - Simple, Configurable, Bundled and Grouped Products
  • Downloadable/Digital Products, Virtual Products
  • Inventory Management with Backordered items
  • Customer Personalized Products - upload text for embroidery, monogramming, etc.
  • Create Store-specific attributes on the fly
  • Advanced Pricing Rules and support for Special Prices
  • Tax Rates per location, customer group and product type
  • Detailed Configuration Options in Theme Admin Penl
Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page